mgr Karolina Wojciechowicz : Publikacje

  1. A. Dobrogowska, G. Jakimowicz, M. Szajewska, K. Wojciechowicz
    Deformation of the Poisson Structure Related to Algebroid Bracket of Differential Forms and Application to Real Low Dimensional Lie Algebras
    Geom. Integrability & Quantization 20 (2019), 122-130, (Artykuł pokonferencyjny w czasopiśmie).
    DOI:  10.7546/giq-20-2019-122-130
  2. A. Dobrogowska, G. Jakimowicz, K. Wojciechowicz
    Bi-Hamiltonian Structures on the Tangent Bundle to a Poisson Manifold
    J. Geometry and Symmetry in Physics 52 (2019), 47-66.
    DOI:  10.7546/jgsp-52-2019-47-66
  3. A. Dobrogowska, G. Jakimowicz, K. Wojciechowicz
    On some deformations of the Poisson structure associated with the algebroid bracket of differential forms
    Geometric Methods in Physics XXXVII, Workshop and Summer School, Białowieża, Poland, 2018, Jul 1-7, 2018, (P. Kielanowski, A. Odzijewicz, E. Previato Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, 2019, pp. 13-23.
    DOI:  10.1007/978-3-030-34072-8_2
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl